# SDR AALA2018061189024

- Difficulty date: June 4, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 54,934 hours, 20,588 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED AN ODOR, LIKE A DIRTY SOCK, SWEATY LOCKER ROOM, NEAR ROWS 30,  OCCURRING 1 TO 48 INTO THE FLIGHT. AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CABIN ODOR  TSM 056-50-00-810-831-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
